Publication detail
Periodic solutions of systems of integro-differential equations with a small parameter
ŠMARDA, Z.
Original Title
Periodic solutions of systems of integro-differential equations with a small parameter
Type
journal article - other
Language
English
Original Abstract
Paper deals with an existence and uniqueness of periodic solutions of ID equations with a small parameter.
Keywords
Integrodifferential equations, periodic solutions.
Authors
ŠMARDA, Z.
RIV year
2005
Released
19. 1. 2005
Location
University of South Bohemia, české Budějovice
ISBN
1214-4681
Periodical
Department of Mathematics Report Series
Year of study
2004
Number
Vol.12
State
Czech Republic
Pages from
61
Pages to
68
Pages count
8
BibTex
@article{BUT45769,
author="Zdeněk {Šmarda}",
title="Periodic solutions of systems of integro-differential equations with a small parameter",
journal="Department of Mathematics Report Series",
year="2005",
volume="2004",
number="Vol.12",
pages="8",
issn="1214-4681"
}